Skin rash effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Skin rash effect occurred in 3%.

Patients statistics on Skin rash side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
141.1
193.46

Average height in Ft
5′ 5″
6′ 2″

Average age
44
44

Ciprofloxacin Circle Diagram 18 consumers of 551 reported about Skin rash

  1. Vivian W. Colunga says:
    4.0 rating

    After 2 days headache (pulsating, left side), then migraine; additionally rashes = & gt; had to cancel after 3 days. Never in my life have I had side effects on antibiotics. In this, however, massive! (55 years)

    Side effects: Migraine; Skin rash
  2. Sheldon J. Bianchi says:
    4.0 rating

    Ciprofloxacin for Fatigue

    What should one say here about price / performance ratio? The prices we do not know anyway, the co-payments are anyway too high for me and the drugs that I have to pay privately are too expensive for me !! So value for money is a farce !!!

  3. Thomas C. Lee says:
    5.0 rating

    Ciprofloxacin for Urinary tract infection

    Hello, I took 250mg twice a day for seven days because of a urinary tract infection ciprofloxacin. Already on the second day the symptoms started: insomnia, depression, hot flashes, skin rash, tachycardia. At first, I could not connect to the antibiotic until I felt so bad that I then discontinued it. The bad thing is that the side effects do not go away. There are now 5 weeks over and new problems are added: Tingling on the skin, especially hands and feet, the right cheek and the eye are numb and swollen, sometimes no strength in the hands to make a fist and a constant dizziness, making one unable to think and act clearly. Much has improved in the meantime like tachycardia and hot flashes. I do not give up the hope that everything will go away again, but no doctor can help me even more and I am currently in a crisis, of course, with no foreseeable end. I’ve read a lot of similar reviews here and of course can only WARNING BEFORE THIS MEDICAMENT. You get something about the practice pushed WITHOUT DECLARATION, without hints, and then no one wants to have known anything and you will be referred to the leaflet and no one can imagine that comes through this drug. There is a The Flox Report QUINOLONE ANTIBIOTICS TOXICITY. March 2007 as PDF in English for reading and downloading. You will find yourself with his problems guaranteed. Unfortunately, one is also confronted with the reality and looks depending on the duration and intake of Cipro very very bad. THE NW LASTING !!!

  4. Winnie M. Barfield says:
    4.0 rating

    Ciprofloxacin for Cystitis

    When I took the drug I did not feel anything out of the ordinary. Days later, on the back of my hand, I had red spots on both sides like a nettle rash and it itched and burned and looked ugly. The dermatologist prescribed with ointment, but it took a long time until it was gone. Subsequently, I feel in my left hand under the middle finger, a thick tumor that hurts when I press on it and I’m afraid that could be a tendinitis. An aftereffect of the Cip eco 500, taken in the morning and in the evening, that I have now received 3x because of a mild bladder infection from my doctor, without me being told that the drug is so dangerous.

    Side effects: Skin rash; Crave pain
  5. Anne W. Richardson says:
    4.0 rating

    Ciprofloxacin for Nephritis; Cystitis

    After taking the first pill significantly faster improvement of inflammation. HOWEVER, skin rash in the chest area and loss of appetite. After the second tablet no changes.

    Side effects: Skin rash; Anorexia
  6. Beverly R. Ortiz says:
    5.0 rating

    After 2 unsuccessfully taken AB, I got Cipro prescribed. At first all the symptoms disappeared. However, there was a tiredness and slackness during the intake. Tingling in the palms of the hands, pulling in the back of the legs (like doing gymnastics and stretching tendons and ligaments) when walking. Rash on the head and severe itching on the head. discontinued after 8 tablets (250mg). As my pyelonephritis did not heal, I came to the hospital a week later, and the idiots gave me this intravenously (400mg) despite my message that I did not tolerate the Cipro. Since the symptoms reappeared after the first dose, I asked what they gave me and it was discontinued after another dose of 400mg. Now I am at home, I continue my pain in the kidney area and the side effects of Cipro daily become more violent. I can barely get up so tired and beaten off. Eyes are dry and I can not focus. Neck muscles ache, joints ache. When I get up I get chills and sheer weakness makes me feel sick. My doctor says that the AB is already out of the body (after 3 days) … that can not be side effects …. that’s the worst part of it. Who knows doctors who take this poisoning seriously … please tell me (petra.fehrentz@web.de).